# SDR ASAA2019122431685

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 48,547 hours, 14,441 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL APU MAINT LIGHT ILLUMINATED ON APU START. GROUNDED - YES. BITE TEST APU FOR FAULTS. OIL QUANITY LOW FAULT LOGGED. SERVICED APU OIL AS REQUIRED.
